# SDR AUS20021297

- Difficulty date: November 7, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Part number: S2401
- Condition: Corroded
- Location: Eng Indicator
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

(AUS) NR 1 ENGINE N1 WIRING CONNECTOR 221-02-00 AA PIN B7 CORRODED.CONNECTOR IS LOCATED AT FORWARD PRODUCTION BREAK.
